# SDR UIEA2017072701331

- Difficulty date: July 27, 2017
- Submitted: August 3, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,764 hours, 20,439 cycles
- System (JASC): 4920 · APU Core Engine
- Part: O-Ring
- Part number: MS9386109
- Condition: Failed
- Location: Flow Sensor
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STARTING RT ENGINE,  APU SHUTDOWN.   FOUND BAD O-RING ON FLOW PT SENSOR , REMOVED AND REPLACED THE O-RING IAW AMM 49-53-08, OPS CHECKED GOOD.
